Journal article icon

Journal article

A Liouville theorem for stationary and ergodic ensembles of parabolic systems

Abstract:
A first-order Liouville theorem is obtained for random ensembles of uniformly parabolic systems under the mere qualitative assumptions of stationarity and ergodicity. Furthermore, the paper establishes, almost surely, an intrinsic large-scale C1,α -regularity estimate for caloric functions.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00440-018-0843-z

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-0412-142X
Publisher:
Springer Publisher's website
Journal:
Probability Theory and Related Fields Journal website
Volume:
173
Issue:
3-4
Pages:
759–812
Publication date:
2018-03-22
Acceptance date:
2018-03-16
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
Pubs id:
pubs:915404
URN:
uri:b0089e47-6ffc-46b1-8e9f-696773917614
UUID:
uuid:b0089e47-6ffc-46b1-8e9f-696773917614
Local pid:
pubs:915404

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP